MAUDE Adverse Event Report: Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit

Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant patient results for access high sensitivity troponin i (pn# b52699, lot# 440297) generated on an access 2 immunoassay analyzer (pn# 81600n, (b)(6)).A patient sample initially produced an hstni result of 334.8 pg/ml.The sample was subsequently reflex tested by the system and generated a result of 10.5 pg/ml.A newly collected patient sample tested approximately four hours later produced a negative result.This report is for patient#1.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No change to any patient¿s treatment is reported.
 
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(6).H3&h6: the investigation included review of customer information, instrument performance data, calibration, quality control, system checks, and precision testing associated with the reported high sensitivity troponin i (hstni) result.No issues with sample quality were reported by the customer.Quality control results were acceptable, calibration passed, system checks met specifications, and precision testing was satisfactory.Hardware verification was completed and found acceptable.  conclusion: there is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.Instrument hardware verification passed, there is no systemic issue observed in this event.No hardware errors or issues with other assays were reported in conjunction with this event.Retrospective mdr submission under capa-001570.The complaint was reassessed using beckman coulter's revised mdr malfunction reportability methodology and was determined to be reportable.This report is being submitted as part of capa-001570 remediation activities.

Brand Name
Access High Sensitivity Troponin I reagent
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50942142
Report Number2122870-2026-00369
Device Sequence Number9498689
Product Code MMI
UDI-Device Identifier15099590693183
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue NumberB52699
Device Lot Number440297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown